A 20-year-old male asked:
Disclaimer

I put toothpaste on my pimple and it burnt my skin near the pimple. So now i have like a dark spot. how do you get rid of it?

1 doctor answer
Dr. Sandra Eleczko
35 years experience in Dentistry
Toothpaste: Never use toothpaste on your face to treat acne! The rare too many irritating chemicals in toothpaste that will hurt you. The dark spot will go away over time.
Answered on Jan 25, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Could be blood : Don't squeeze pimples on your face! Now you know why. You may have broken a small blood vessel and the leaked blood is a "black and blue " and it will ... Read More
A 24-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
Leave it alone: Toothpaste is designed for dental care & should NEVER be applied to the facial skin.It will produce a chemical burn that can alter the pigment wit ... Read More
A 39-year-old member asked:
Dr. Todd Sisto
36 years experience in Breast Surgery
That's a good history: For being a candidate for tretinoin the use of which can be tricky and it can only be prescribed by an M.D.
A 34-year-old female asked:
Dr. Ed Friedlander
43 years experience in Pathology
Dark spot: The hyperpigmentation after a pimple isn't a scar. It needs to fade on its own, which can take months. Don't mess with is -- skin bleaches are more li ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month